Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The diameter conjecture for quasiconformal maps is true in space


Author: Juha Heinonen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1709-1718
MSC: Primary 30C65
MathSciNet review: 1234626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The diameter conjecture for quasiconformal maps is a natural generalization of the Hayman-Wu theorem on level sets of a univalent function. Astala, Fernández, and Rohde recently disproved this conjecture in the plane. Here we show it is true in space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C65

Retrieve articles in all journals with MSC: 30C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1234626-0
PII: S 0002-9939(1995)1234626-0
Article copyright: © Copyright 1995 American Mathematical Society